# SDR AALA201806139015

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,363 hours, 25,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 474
- Condition: Faulty
- Location: Cabin
- Part time: 60,875 hours, 29,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD EMERGENCY LIGHT ON IN ARMED POSITION. REPLACED FORWARD EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-38.
